# SDR 2000UALA00015

- Difficulty date: January 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7292U
- Make and model: Boeing 727222
- Aircraft serial: 21570
- Aircraft time: 60,677 hours, 34,738 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD DOOR EXIT LIGHT INOPERATIVE.  *S/D*  REPLACED BATTERY, CHECKS GOOD.
